Alert archive / Delaware / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 10, 2014, 3:00 PM EDT for Kent County, Delaware. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2014, 3:00 PM EDT (19:00 UTC)
- Expired
- Jul 10, 2014, 4:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Philadelphia/Mount Holly
County Kent County, DE
The radar
The Dover AFB radar (KDOX), 27 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 881 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -1.9
The text
As transmitted, in the capitals the NWS used until 2016.
758
WWUS81 KPHI 101900
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EDT THU JUL 10 2014
DEZ002-102000-
KENT DE-
300 PM EDT THU JUL 10 2014
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KENT COUNTY...
AT 254 PM EDT...A STRONG THUNDERSTORM WAS NEAR WOODSIDE...MOVING EAST
AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WYOMING AROUND 300 PM...WOODSIDE EAST AROUND
310 PM...MAGNOLIA AROUND 320 PM...LITTLE CREEK AROUND 330 PM...BOWERS
AROUND 340 PM AND BIG STONE BEACH AROUND 350 PM.
LAT...LON 3901 7569 3916 7567 3920 7538 3919 7538
3915 7540 3906 7539 3902 7533 3899 7530
3897 7530 3896 7531
$$
FORECASTER: HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 10, 11:02 AM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, Jul 10, 11:02 AM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1102 AM EDT THU JUL 10 2014 .SYNOPSIS... A FRONTAL BOUNDARY WILL STALL TODAY NEAR THE COAST AND ACROSS THE DELMARVA, BEFORE DISSIPATING LATER TONIGHT INTO FRIDAY. HIGH PRESSURE WILL BUILD ACROSS THE NORTHEAST FRIDAY INTO SATURDAY, THEN SHIFT OFFSHORE LATER SATURDAY. A COUPLE OF COLD FRONTS ARE THEN FORECAST TO ARRIVE LATER MONDAY AND TUESDAY, HOWEVER THEY SHOULD BE SETTLING OFFSHORE ON WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE FRONTAL BOUNDARY HAS PUSHED NEAR THE NEW JERSEY COASTLINE SOUTHWARD THROUGH SOUTHERN DELMARVA AND WILL LIKELY REMAIN NEARLY STATIONARY THROUGH THE REMAINDER OF TODAY. AN INITIAL SHORT WAVE/VORTICITY IMPULSE IS SLIDING ACROSS THE DELMARVA/SOUTHERN NEW JERSEY THIS MORNING AND CONTINUE TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS, SOME WHICH ARE QUITE HEAVY. THIS AREA OF RAIN IS EXPECTED TO MOVE OFFSHORE IN THE NEXT COUPLE OF HOURS, THEN WE SHOULD HAVE A BREAK, BEFORE ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOP DURING THE AFTERNOON AS A SECOND SHORT WAVE/VORTICITY IMPULSE APPROACHES FROM THE SOUTHWEST. THIS IMPULSE MAY SPARK SCATTERED/ISOLATED SHOWERS AND STORMS ACROSS MUCH OF THE AREA, BUT THE BEST CHANCES WILL BE FARTHER SOUTH CLOSER TO THE STALLED OUT FRONTAL BOUNDARY. MIXED LAYER CAPE VALUES ARE FORECAST TO APPROACH OR EXCEED 1000 J/KG MAINLY TO THE SOUTHWEST OF A READING TO PHILADELPHIA TO ATLANTIC CITY LINE. AN UPPER LEVEL JET SHOULD EXTEND FROM THE TENNESSEE RIVER VALLEY ACROSS THE NORTHEASTERN STATES TO ATLANTIC CANADA FOR TODAY. MUCH OF OUR REGION WILL BE UNDER THE RIGHT ENTRANCE REGION OF THE JET FURTHER ENHANCING THE POTENTIAL FOR SCATTERED CONVECTION. THE STATISTICAL GUIDANCE TEMPERATURES FROM THE 0000 UTC NAM AND THE 0000 UTC GFS WERE SIMILAR. BOTH MODELS SUGGEST HIGHS MAINLY IN THE MIDDLE 80S WITH MAXIMUM READINGS IN THE UPPER 70S IN OUR ELEVATED TERRAIN. WIND SPEEDS ARE FORECAST TO REMAIN GENERALLY LESS THAN 10 MPH FOR TODAY WITH A VERY WEAK PRESSURE GRADIENT IN THE VICINITY OF THE FRONT. THE WIND DIRECTION SHOULD FAVOR THE NORTHEAST TO SOUTHEAST QUADRANT. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... THE FRONT IS EXPECTED TO REMAIN ACROSS THE SOUTHERN PART OF OUR FORECAST AREA FOR MUCH OF TONIGHT. HOWEVER, THE BOUNDARY MAY BEGIN SINK TO OUR SOUTH AFTER MIDNIGHT. ANY SHOWER AND THUNDERSTORM ACTIVITY SHOULD DECREASE GRADUALLY AFTER SUNSET WITH THE LOSS OF DAYTIME HEATING. THE PRECIPITATION WILL LIKELY BECOME CONFINED TO AREAS AROUND THE FRONTAL BOUNDARY. THE WIND IS ANTICIPATED TO REMAIN LIGHT. MINIMUM TEMPERATURES SHOULD BE SIMILAR TO THOSE EXPERIENCED THIS MORNING. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... THE OVERALL SYNOPTIC SETUP IS COMPRISED OF GENERAL CYCLONIC FLOW ACROSS THE NORTHEAST AND MID ATLANTIC. THIS LOOKS TO EASE SOME SATURDAY AS HIGH PRESSURE SETTLES TO OUR EAST, HOWEVER A SIGNIFICANT UPPER-LEVEL TROUGH IS FORECAST TO DIG INTO THE MIDWEST AND UPPER GREAT LAKES REGION DURING THE COURSE OF THE WEEKEND. AS THIS OCCURS, THE FLOW ACROSS OUR AREA WILL INCREASE AND TEND TO BECOME MORE CYCLONIC WITH TIME. THIS SETUP WILL DRIVE A COLD FRONT OR TWO ACROSS OUR AREA DURING THE FIRST HALF OF NEXT WEEK. GIVEN THE IDEA OF AN AMPLIFYING UPPER-LEVEL TROUGH WITH DOWNSTREAM STRENGTHENING CYCLONIC FLOW, WE MAY HAVE A FEW DAYS WHERE IT BECOMES CONVECTIVELY ACTIVE IN OUR CWA. WE USED A MODEL BLEND FOR FRIDAY INTO SUNDAY, THEN MOSTLY BLENDED THE 00Z WPC GUIDANCE INTO CONTINUITY THEREAFTER. FOR FRIDAY...HIGH PRESSURE IS FORECAST TO SETTLE ACROSS THE AREA BEFORE BECOMING BETTER ESTABLISHED TO OUR NORTHEAST. WHILE THERE LOOKS TO BE A WEAK SHORT WAVE TROUGH MOVING THROUGH DURING THE COURSE OF THE DAY, THE OVERALL FORCING AND ENOUGH DRYING SHOULD LIMIT THE CONVECTIVE DEVELOPMENT. WE DID KEEP SLIGHT CHC TO LOW CHC POPS ACROSS THE FAR SOUTHEASTERN AREAS, WHICH ARE CLOSER TO A LINGERING OR DISSIPATING BOUNDARY. HIGH PRESSURE SHOULD THEN BE SHIFTING MORE TO NEAR THE SOUTHERN NEW ENGLAND COAST AT NIGHT. THIS WILL PROMOTE AN ONSHORE FLOW, HOWEVER IT IS NOT ALL THAT CERTAIN HOW DEEP THE MOISTURE IS AS THIS OCCURS. THERE IS A SOUTHEAST TO SOUTH FLOW AT NIGHT, HOWEVER THE PROSPECTS OF LOW CLOUDS AND OR SOME FOG LOOKS LOW ATTM AS THE NAM IN PARTICULAR MAY BE FAVORING TO MUCH PRECIPITATION. THE FORECAST SOUNDINGS APPEAR TO INDICATE LESS OF A LOW CLOUD POTENTIAL OVERALL, BUT WILL MONITOR. FOR SATURDAY AND SUNDAY...AS HIGH PRESSURE SLIPS FARTHER OFF THE SOUTHEASTERN NEW ENGLAND COAST SATURDAY MORNING, THE FLOW WILL TURN FROM EAST-SOUTHEAST TO MORE SOUTHERLY. AS THIS OCCURS, SOME INCREASE IN THE WAA AHEAD OF AN AMPLIFYING UPPER-LEVEL TROUGH INTO THE GREAT LAKES REGION SHOULD ORGANIZE A WARM FRONT TO OUR SOUTHWEST. THIS FRONT SHOULD THEN START MIGRATING NORTHWARD SUNDAY. OVERALL SATURDAY LOOKS TO BE DRY WITH HIGH PRESSURE CLOSE ENOUGH TO START AND THEN OVERALL A LACK OF ORGANIZED LIFT. AS THE UPPER-LEVEL FLOW STARTS TO TURN MORE CYCLONIC SUNDAY, SOME SHOWERS AND THUNDERSTORMS MAY DEVELOP ESPECIALLY INLAND IN THE AFTERNOON PERHAPS FOCUSED NEAR A LEE SIDE TROUGH. THIS WOULD BREAK OUR STRING OF NICE WEATHER ON THE WEEKENDS. OVERALL, WE USED A 50/50 BLEND OF CONTINUITY AND WPC GUIDANCE ESPECIALLY FOR SUNDAY. FOR MONDAY THROUGH WEDNESDAY...A SIGNIFICANT UPPER-LEVEL TROUGH IS FORECAST TO SLIDE ACROSS THE GREAT LAKES REGION AND INTO THE NORTHEAST. THIS PATTERN HAS SOME SIMILARITIES TO THE CURRENT ONE WITH LOW PRESSURE TRACKING ACROSS CANADA, WHICH THEN PULLS A COLD FRONT INTO THE EAST. THE PRESENCE OF STRENGTHENING CYCLONIC FLOW IN COMBINATION OF AN INCREASINGLY UNSTABLE AIR MASS WILL INITIATE SHOWERS AND THUNDERSTORMS. THIS MAY BE TIED TO AN INITIAL LEE SIDE TROUGH MONDAY, THEN MORE FOCUSED WITH THE COLD FRONT ALONG WITH COOLING ALOFT TUESDAY. THE INSTABILITY SHOULD BE ENHANCED SOME AS DEEPER MOISTURE ADVECTS NORTHEASTWARD IN ADVANCE OF THE SURFACE FRONT. THIS ALL COULD RESULT IN SOME STRONG CONVECTIVE EPISODES MONDAY AND TUESDAY, HOWEVER THE SEVERE WEATHER THREAT WILL DEPEND ON THE TIMING OF THE LARGE SCALE FORCING AND ORGANIZATION AS WELL AS THE ACTUAL INSTABILITY AND SHEAR. WE KEPT HIGHER END CHC POPS OVERALL FOR AT LEAST SCATTERED CONVECTION MONDAY AND TUESDAY, AS THE CONVECTIVE ORGANIZATION THIS FAR OUT CARRIES UNCERTAINTY. FOR WEDNESDAY, WE FOLLOWED CLOSER TO WPC AND TAKE THE COLD FRONT OFFSHORE. IT APPEARS THAT THE SOUTHWESTERLY PORTION OF THE UPPER- LEVEL TROUGH MAY HANG BACK TO OUR WEST, BUT WITH THE IDEA OF THE FRONT OFFSHORE WE WILL GO WITH A DRY WEDNESDAY FOR NOW. && .AVIATION /15Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. LOWER CIGS/VSBYS ARE OCCURRING ACROSS SOUTHERN NEW JERSEY THIS MORNING AND WILL CONTINUE INTO THE EARLY AFTERNOON AS SCATTERED SHOWERS AND THUNDERSTORMS MOVE THROUGH THE AREA. OTHERWISE, GENERALLY VFR CONDITIONS ARE EXPECTED FOR THE REST OF THE AREA TODAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE, ESPECIALLY DURING THE AFTERNOON. WHILE THERE IS NOT A PARTICULARLY HIGH PROBABILITY OF A SHOWER OR THUNDERSTORM AFFECTING TE MAJORITY OF THE TAF SITES TODAY, THE CHANCE SEEMS HIGHEST IN THE KILG, KMIV AND KACY VICINITIES. THE SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST TO DIMINISH AFTER DARK. VFR CONDITIONS THIS EVENING MAY GIVE WAY TO AREAS OF MVFR VISIBILITY RESTRICTIONS FOR LATE TONIGHT. THE WIND SHOULD REMAIN MOSTLY LESS THAN 10 KNOTS FOR TODAY AND TONIGHT. THE DIRECTION IS EXPECTED TO FAVOR THE NORTHEAST TO SOUTHEAST QUADRANT. OUTLOOK... FRIDAY...VFR OVERALL, HOWEVER THERE MAY BE SOME MVFR CEILINGS DEVELOPING LATE AT NIGHT WITH AN EASTERLY FLOW. OUR CONFIDENCE IS ON THE LOW SIDE AT THIS TIME REGARDING LOW CLOUDS. AN ISOLATED SHOWER OR THUNDERSTORM POSSIBLE, MAINLY SOUTH OF KILG IN THE AFTERNOON. SATURDAY...PERHAPS SOME MVFR CEILINGS TO START, OTHERWISE ANY VFR CEILINGS SHOULD SCATTER OUT. SUNDAY AND MONDAY...SCATTERED SHOWERS AND THUNDERSTORMS ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THESE WILL RESULT IN LOCAL SUB-VFR CEILINGS AND VISIBILITIES AT TIMES. && .MARINE... A SLOW MOVING FRONT IS EXPECTED TO STALL ACROSS THE WATERS OF DELAWARE BAY AND SOUTHERN NEW JERSEY FOR MUCH OF TODAY AND THIS EVENING. THE BOUNDARY IS FORECAST TO SINK FARTHER TO THE SOUTH TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE. WIND SPEEDS AND WAVE HEIGHTS ARE ANTICIPATED TO REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA FOR TODAY AND TONIGHT. OUTLOOK... FRIDAY AND SATURDAY...HIGH PRESSURE ARRIVES FRIDAY THEN SHIFTS OFF THE SOUTHEASTERN NEW ENGLAND COAST FRIDAY NIGHT AND SATURDAY. THIS WILL RESULT IN AN ONSHORE FLOW THAT STRENGTHENS SOME FOR A TIME BEFORE TURNING MORE SOUTHERLY. IT APPEARS THOUGH THAT THE CONDITIONS WILL REMAIN BELOW ADVISORY CRITERIA. SUNDAY AND MONDAY...A WARM FRONT SHOULD LIFT NORTHWARD SUNDAY, ALLOWING A SOUTHWESTERLY FLOW TO OCCUR AND INCREASE SOME. HOWEVER, THE CONDITIONS OVERALL SHOULD REMAIN BELOW ADVISORY CRITERIA. SOME SHOWERS AND THUNDERSTORMS SHOULD BE ON THE INCREASE, ESPECIALLY MONDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GORSE NEAR TERM...ROBERTSON/IOVINO SHORT TERM...IOVINO LONG TERM...GORSE AVIATION...ROBERTSON/GORSE/IOVINO MARINE...GORSE/IOVINO
Hazardous weather outlook, Jul 10, 11:00 AM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1100 AM EDT THU JUL 10 2014 DEZ001-MDZ008-012-NJZ001-007>010-012>019-PAZ054-055-060>062-070-071- 101>106-111500- NEW CASTLE-CECIL-KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1100 AM EDT THU JUL 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ015-019-020-NJZ020>027-111500- KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 1100 AM EDT THU JUL 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THIS AFTERNOON AND EVENING, SOME WHICH COULD PRODUCE HEAVY RAINFALL, LEADING TO SOME AREAS OF FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-111500- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1100 AM EDT THU JUL 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 10, 9:55 AM EDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 AM EDT THU JUL 10 2014
NJZ022>026-101500-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
955 AM EDT THU JUL 10 2014
...STRONG THUNDERSTORMS WILL AFFECT CAPE MAY...SOUTHEASTERN ATLANTIC
AND SOUTHERN OCEAN COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF ATLANTIC...CAPE
MAY AND OCEAN COUNTIES AT 953 AM EDT. THESE STORMS WERE GENERALLY
MOVING NORTHEAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
LAT...LON 3950 7430 3948 7429 3943 7432 3938 7440
3936 7440 3930 7453 3923 7462 3913 7471
3910 7469 3904 7475 3906 7493 3912 7490
3921 7492 3952 7444 3953 7440 3950 7440
3949 7437 3953 7435 3954 7426
FORECASTER:JRKLocal storm report, Jul 10, 10:25 AM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1025 AM EDT THU JUL 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG STILLWATER TWP 41.07N 74.89W
07/09/2014 SUSSEX NJ LAW ENFORCEMENT
COUPLE OF TREES DOWN IN STILLWATER TWP.
0552 PM HAIL BATH 40.73N 75.39W
07/09/2014 M1.00 INCH NORTHAMPTON PA SOCIAL MEDIA
NICKEL TO QUARTER SIZE HAIL REPORTED IN BATH.
0553 PM HAIL MOORE TWP 40.78N 75.43W
07/09/2014 M1.50 INCH NORTHAMPTON PA SOCIAL MEDIA
1.5 INCH HAIL IN MOORE TOWNSHIP.
0600 PM TSTM WND DMG BLAIRSTOWN 40.98N 74.96W
07/09/2014 WARREN NJ 911 CALL CENTER
A COUPLE OF TREES DOWN IN AND AROUND BLAIRSTOWN.
0651 PM TSTM WND DMG ROXBURY TWP 40.86N 74.66W
07/09/2014 MORRIS NJ LAW ENFORCEMENT
A COUPLE OF TREES DOWN ALONG TAMARACK DRIVE AND
HAWTHORN DRIVE IN ROXBURY TWP.
&&
EVENT NUMBER PHI1400508 PHI1400505 PHI1400504 PHI1400506 PHI1400507
STAFFLocal storm report, Jul 10, 2:07 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
207 PM EDT THU JUL 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM HEAVY RAIN BEESLEYS POINT 39.28N 74.64W
07/10/2014 M4.32 INCH CAPE MAY NJ MESONET
1030 AM FLASH FLOOD OCEAN CITY 39.27N 74.60W
07/10/2014 CAPE MAY NJ SOCIAL MEDIA
MODERATE STREET FLOODING WITH MANY ROADS COVERED WITH
WATER THROUGHOUT OCEAN CITY. WATER 2 TO 3 FEET HIGH IN
SOME AREAS WITH WATER UP TO THE FRONT ENTRANCE OF
BUSINESSES AND HOMES.
&&
EVENT NUMBER PHI1400509 PHI1400510
STAFFSpecial weather statement, Jul 10, 3:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EDT THU JUL 10 2014
DEZ002-102000-
KENT DE-
300 PM EDT THU JUL 10 2014
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KENT COUNTY...
AT 254 PM EDT...A STRONG THUNDERSTORM WAS NEAR WOODSIDE...MOVING EAST
AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WYOMING AROUND 300 PM...WOODSIDE EAST AROUND
310 PM...MAGNOLIA AROUND 320 PM...LITTLE CREEK AROUND 330 PM...BOWERS
AROUND 340 PM AND BIG STONE BEACH AROUND 350 PM.
LAT...LON 3901 7569 3916 7567 3920 7538 3919 7538
3915 7540 3906 7539 3902 7533 3899 7530
3897 7530 3896 7531
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:19 AM EDT | Special Marine Warning | PHI | 86 min | |
| Jul 10, 8:33 AM EDT | Special Marine Warning | PHI | 42 min | |
| Jul 10, 8:36 AM EDT | Special Weather Statement | PHI | Cumberland | 39 min |
| Jul 10, 9:23 AM EDT | Flash Flood Warning | PHI | Atlantic, Cape May | 4 hr |
| Jul 10, 9:55 AM EDT | Special Weather Statement | PHI | Cape May | 65 min |
| Jul 10, 3:14 PM EDT | Flash Flood Watch | PHI | Atlantic, Cape May, Cumberland, Salem | 9 hr |
| Jul 10, 4:39 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jul 10, 6:27 PM EDT | Special Weather Statement | PHI | Morris | 63 min |
| Jul 10, 7:02 PM EDT | Flash Flood Warning | PHI | Morris, Somerset | 3 hr |
| Jul 9, 9:08 PM EDT | Special Weather Statement | PHI | Carbon | 82 min |
| Jul 9, 9:51 PM EDT | Special Weather Statement | PHI | Carbon | 69 min |
| Jul 10, 1:32 PM EDT | Areal Flood Advisory | PHI | Kent, Queen Anne's | 3 hr |
| Jul 10, 2:28 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's | 3 hr |
| Jul 10, 3:39 PM EDT | Areal Flood Advisory | PHI | Caroline | 3 hr |
| Jul 10, 4:02 PM EDT | Flash Flood Warning | PHI | Caroline | 4 hr |
| Jul 10, 4:36 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| Jul 10, 4:59 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
Nearby
Special Weather Statements in Delaware, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.